# SDR SWAA2022110151642

- Difficulty date: October 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 STRINGER 16L AT FWD GALLEY AREA 2022-517149 / [01] REPLACED FASTENERS AND NEW INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ; B737-700 SRM 51-40-02 AND DRAWING # 141A8180 SHEET 27 REV C. SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED FASTENERS AND NEW INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ; B737-700 SRM 51-40-02 AND DRAWING # 141A8180 SHEET 27 REV C. RII VERIFIED
